# SDR CALA0800046

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 36,019 hours, 19,203 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6547500155
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FORWARD UPPER LUG HAS CORROSION AT BUSHING'S (FORWARD AND AFT).  REMOVED BUSHINGS AND SLEEVE, CLEANED CORROSION AND INSTALLED NEW SLEEVE AND BUSHINGS PER SRM 55-10-10 REF ECRA 5510-01911.
